On the convergence of type I Hermite-Pade approximants

e-Archivo Repository

Show simple item record

dc.contributor.author López Lagomasino, Guillermo
dc.contributor.author Medina Peralta, Sergio
dc.date.accessioned 2016-07-12T09:52:37Z
dc.date.available 2017-03-18T23:00:08Z
dc.date.issued 2015-03-19
dc.identifier.bibliographicCitation Advances in Mathematics, 2015, v. 273, pp. 124-148.
dc.identifier.issn 0001-8708
dc.identifier.uri http://hdl.handle.net/10016/23333
dc.description.abstract Fade approximation has two natural extensions to vector rational approximation through the so-called type I and type II Hermite-Pade approximants. The convergence properties of type II Hermite-Pade approximants have been studied. For such approximants Markov and Stieltjes type theorems are available. To the present, such results have not been obtained for type I approximants. In this paper, we provide Markov and Stieltjes type theorems on the convergence of type I Hermite-Pade approximants for Nikishin systems of functions.
dc.description.sponsorship Both authors were partially supported by research grant MTM2012-36372-C03-01 of Ministerio de Economía y Competitividad, Spain.
dc.format.extent 26
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights © Elsevier 2015
dc.rights Atribución-NoComercial-SinDerivadas 3.0 España
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subject.other Multiple orthogonal polynomials
dc.subject.other Nikishin systems
dc.subject.other Type I Hermite-Padé approximants
dc.title On the convergence of type I Hermite-Pade approximants
dc.type article
dc.relation.publisherversion http://dx.doi.org/10.1016/j.aim.2014.12.025
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1016/j.aim.2014.12.025
dc.rights.accessRights openAccess
dc.relation.projectID Gobierno de España. MTM2012-36372-C03-01
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 124
dc.identifier.publicationlastpage 148
dc.identifier.publicationtitle Advances in mathematics
dc.identifier.publicationvolume 273
dc.identifier.uxxi AR/0000016963
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record